# SDR DALA2019112306859

- Difficulty date: November 14, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 84,544 hours, 38,373 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE PASSENGER CREW DOOR 831 DAMPER AND EMERGENCY CYLINDER IN PASS ENGER CABIN (1 EA) (HARD IMPACT AT THE END OF TRAVEL BOTH DIRECTION )
